# SDR 99ZZZX4492

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39693
- Make and model: Piper PA-44-180
- Aircraft serial: 447995025
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8621202
- Condition: Broken
- Location: Engine
- Part time: 4,973 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT ENGINE MOUNT BROKEN AT TOP LEFT HAND JUST BELOW LORD MOUNT.  CHECKED LT ENGINE AND FOUND CRACK AT SAME LOCATION.
